# SDR ASAA2020010631794

- Difficulty date: January 3, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 28,452 hours, 9,028 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7520 · Engine Cooling System
- Part: Control Valve
- Part number: 32911866
- Part serial: GRTV0597
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 35,603 hours, 11,665 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE S/N 962514 HAS HISTORY OF FUEL LEAKAGE. GROUNDED - YES. REMOVED ENG #2 HPTACC VALVE PER B737-900 AMM 75-21-01-000-801-F00. INSTALLED NEW HPTACC #2 ENG. REF AMM 75-21-01-400-801-F00. LEAK CHECK AND ACTUATOR TEST PASSED.
